Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 47 (2010), 699-703
PII: S 0273-0979(2010)01317-3
Published electronically: July 23, 2010
Full text: PDF

MR: 1316662 (95k:83006)
Demetrios Christodoulou and Sergiu Klainerman
The global nonlinear stability of the Minkowski space.
Princeton Mathematical Series, 41, Princeton University Press, Princeton, NJ, 1993, x+514 pp., ISBN 0-691-08777-6, $69.50

Reviewed by: Alan D. Rendall

MR: 2003646 (2004h:83017)
Hans Stephani, Dietrich Kramer, Malcolm MacCallum, Cornelius Hoenselaers and Eduard Herlt
Exact solutions of Einstein's field equations.
Cambridge Monographs on Mathematical Physics, Cambridge University Press, Cambridge, 2003, xxx+701 pp., ISBN 0-521-46136-7, $120.00

Reviewed by: J. B. Griffiths

MR: 2391586 (2008m:83008)
Demetrios Christodoulou
Mathematical problems of general relativity. I.
Zurich Lectures in Advanced Mathematics, European Mathematical Society (EMS), Zurich, 2008, x+147 pp., ISBN 978-3-03719-005-0

Reviewed by: Alan D. Rendall

MR: 2473363 (2010f:83001)
Yvonne Choquet-Bruhat
General relativity and the Einstein equations.
Oxford Mathematical Monographs, Oxford University Press, Oxford, 2009, xxvi+785 pp., ISBN 978-0-19-923072-3

Reviewed by: Hans-Peter Künzle
Journal: Bull. Amer. Math. Soc. 47 (2010), 699-703
Article copyright: © Copyright 2010 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia